# SDR SWAA2018060622575

- Difficulty date: May 30, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 19,898 hours, 8,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT FLOOR TO SIDEWALL FORWARD SHIELD CORRODED BETWEEN BS 767 TO BS 787.  R&R SHIELD IAW SRM & DWG.
